U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 26-year-old male asked:

Can derealization be a side effect of zoloft (sertraline) or klonopin? i am on 75 mg of zoloft (sertraline),1mg of klonopin.this is my 3rd week.

1 doctor answer2 doctors weighed in
Dr. Nicholas Stratas
Psychiatry 61 years experience
Yes: Derealization CAN be subsequent to most any medication- best way to tell is to stop it - if it goes away wait a Few days and restart- of it occurs when you stop it not likely medication related- if it goes away and comes back when the med is restarted likely medication related

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 31, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.